Monday, May 18, 2009

Update - Hives!

Ok, so tubes + fungal infection of some sort wasn't enough - after naptime B developed Hives! No one seems to have a clue why as the anti-fungal he is on both Aunt Audra and the Nurse on-call are pretty sure no one is ever allergic to (although there is a small note that maybe 1% can be on the drug notes- but I do trust both my nurses here). Other possibilities include environment, food, something from the ear procedure, etc... We didn't go anywhere today we've not been before and he ate very little and only things he's had before. The only oral medication he'd had was Tylenol, which clearly he has had many times before. In any case, no one really knows why, but his sensitive skin (eczema) probably is complicating issues. So, now we're adding Benadryl to the rotation until the hives clear up, and continuing with the Tylenol and topical treatments. Hopefully, tomorrow is a better day all around. In good news, he did seem perkier by the end of the day so maybe feeling better? (other than the migrating hives itching in various places, of course).

No comments:


Related Posts Plugin for WordPress, Blogger...